I have itchy red bumps that showed up on the sole of my foot 2 weeks ago. I began using an athlete's foot anti-fungal cream which appeared to be helping. The red bumps went away and left a slight pinkish appearance where the bumps were. I continued using the cream, however, a few days later, a new bump appeared. It also looks like all of the bumps are connected by a ridge and are spreading in a line.
The bumps become tender when I am in the shower and seem to get irritated when I wear shoes for an extended period of time.
The new bump that appeared 3 days ago already looks like it is going away, however, I am concerned that the rash will continue to flare up every few days.
The rash does not appear serious since it is only slightly red and only itchy when wet and sometimes at night. There is no skin peeling or other discoloration. I do not have a fever or any other obvious symtoms (symptoms).
My initial feelings were that this was a form of athlete's foot since I go to the gym several times a week and I am often barefoot in the locker room.
This sounds more like dyshidrotic eczema than fungus. This forn of eczema has no cause and is not allergic. It's really just a mild annoyance, and you don't really need to treat it. If you find these bumps itchy or bothersome, you can apply hydrocortisone cream, or else see a doctor for a prescription for a somewhat stronger steroid cream. If the condition doesn't go away or get better, you may want to see a skin doctor for diagnosis. But either way, I don't think the gym has anything to do with it.
I had a strange rash on the sole of my feet. It seemed to come out of nowhere. I had this constant itching. It turned out to be Contact dermatitis,an allergic reaction to the adhesive in my shoes. Once your shoe gets wet or sweaty it releases the chemical. PTBP or P-Tert- Butylphenol Formaldehyde resin. Try getting new shoes, and see if it helps. I had to get patch tests to discover what it was. I did have contact dermatitis from Band-Aids and thought I had a latex allergy, and it turned out to be adhesives.
On the top of my feet and the bottom part of my ankles and legs I have this redish splotchy looking rash. It doesnt itch or hurt it just looks weird and you can not feel it by touch.
My doctor says its nothing, well how can something be nothing?
Its not vericose vains either.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.